Algebraic Bethe ansatz for integrable Kondo impurities in the one-dimensional supersymmetric t-J model

Zhou, HQ and Gould, MD (1999) Algebraic Bethe ansatz for integrable Kondo impurities in the one-dimensional supersymmetric t-J model. Physics Letters A, 251 4: 279-285. doi:10.1016/S0375-9601(98)00885-8


Author Zhou, HQ
Gould, MD
Title Algebraic Bethe ansatz for integrable Kondo impurities in the one-dimensional supersymmetric t-J model
Journal name Physics Letters A   Check publisher's open access policy
ISSN 0375-9601
Publication date 1999-01-01
Sub-type Article (original research)
DOI 10.1016/S0375-9601(98)00885-8
Volume 251
Issue 4
Start page 279
End page 285
Total pages 7
Language eng
Abstract An integrable Kondo problem in the one-dimensional supersymmetric t-J model is studied by means of the boundary supersymmetric quantum inverse scattering method. The boundary K matrices depending on the local moments of the impurities are presented as a nontrivial realization of the graded reflection equation algebras in a two-dimensional impurity Hilbert space. Further, the model is solved by using the algebraic Bethe ansatz method and the Bethe ansatz equations are obtained. (C) 1999 Elsevier Science B.V.
Keyword Physics, Multidisciplinary
Magnetic Impurity
Heisenberg Chain
Luttinger Liquid
Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:53:14 EST